Alert archive / New Mexico / Areal Flood Advisories in 2014
Areal Flood Advisory 607, NWS Albuquerque, NM
NWS Albuquerque, NM issued this areal flood advisory at Aug 26, 2014, 5:19 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 116 min.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2014, 5:19 PM MDT (23:19 UTC)
- Expired
- Aug 26, 2014, 7:15 PM MDT
- In force
- 116 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties De Baca County, NM, Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 77 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1665 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581 WGUS85 KABQ 262319 FLSABQ FLOOD ADVISORY NATIONAL WEATHER SERVICE ALBUQUERQUE NM 519 PM MDT TUE AUG 26 2014 NMC011-019-270115- /O.NEW.KABQ.FA.Y.0607.140826T2319Z-140827T0115Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DE BACA-GUADALUPE- 519 PM MDT TUE AUG 26 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED AN * ARROYO AND SMALL STREAM FLOOD ADVISORY FOR... NORTH CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO EAST CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 715 PM MDT * AT 514 PM MDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN JUST WEST OF SUMNER LAKE. THE STORM PRODUCING THE HEAVY RAIN WAS MOVING NORTHEAST AROUND 10 MPH. AN INCH OF RAIN IS POSSIBLE IN LESS THAN ONE HOURS TIME. THIS WILL AFFECT SUMNER LAKE STATE PARK...STATE HIGHWAY 203...U.S. HIGHWAY 84...JUAN DE DIOS ROAD...AND POTRILLO SCHOOL ROAD. VISIBILITY MAY DROP BELOW ONE MILE IN HEAVY RAIN AS THE STORM PASSES. * STRONG FLOWS AND HIGH WATER LEVELS ARE EXPECTED IN ARROYOS...SMALL STREAMS AND OVER LOW WATER CROSSINGS...INCLUDING SALADA CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3493 10448 3493 10414 3447 10440 3436 10477 $$ 34
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this areal flood advisory went out at Aug 26, 3:13 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 26, 3:13 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 PM MDT TUE AUG 26 2014 .SYNOPSIS... THE WEATHER PATTERN HAS TURNED INTO A WET ONE OVER NEW MEXICO AS A ROBUST SURGE OF SUBTROPICAL MOISTURE HAS BEEN DRAWN INTO THE STATE. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT A LARGE MAJORITY OF NORTHERN AND CENTRAL NEW MEXICO THROUGH TONIGHT WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. BY WEDNESDAY A DEEPENING LOW PRESSURE SYSTEM WILL MOVE OUT OF UTAH AND INTO COLORADO. AS DRIER AIR ARRIVES FROM THE WEST...THIS WILL STEER THE BEST CHANCES FOR PRECIPITATION INTO SOUTH CENTRAL AND EASTERN SECTIONS OF NEW MEXICO BY WEDNESDAY AFTERNOON. TEMPERATURES WILL RISE A FEW DEGREES ON WEDNESDAY...BUT WILL STILL FALL SHORT OF AVERAGE IN MUCH OF CENTRAL TO WESTERN NEW MEXICO. A FRONT WILL THEN ENTER NORTHEASTERN NEW MEXICO ON THURSDAY WHERE ONLY SLIGHTLY COOLER TEMPERATURES WILL BE FOUND WITH LINGERING SHOWERS AND THUNDERSTORMS. THE WEATHER WILL THEN TEND TO BE DRIER AS THE LONG HOLDIDAY WEEKEND APPROACHES. && .DISCUSSION... A WIDESPREAD AND HIGH-EFFICIENCY RAINFALL EVENT IS CURRENTLY UNDERWAY OVER NEW MEXICO. HURRICANE MARIE CONTINUES TO SPIN OVER THE EASTERN PACIFIC...POSING NO DIRECT IMPACT TO NM...BUT THE DRIVING FEATURES FOR NM ARE THE EXPANSIVE HIGH OVER THE MS RIVER VALLEY AND THE DEEPENING UPPER LOW OVER NV. THE END RESULT IS DEEP SUBTROPICAL MOISTURE STREAMING NORTHWARD INTO NM. THE CROP OF STORMS HAS BEEN FAIRLY WIDESPREAD ALREADY...ALTHOUGH SOME OF THE AREAS ALONG/NEAR THE CONTINENTAL DIVIDE HAVE BEEN SLOW TO DESTABILIZE AFTER THE PERSISTENT STRATIFORM PRECIPITATION THAT LASTED THROUGOUT THE EARLY MORNING HOURS THERE. EARLY MORNING NAM/WRF MODEL RUNS CONTINUED TO INDICATE A MID TROPOSPHERIC PERTURBATION LIFTING OUT OF THE GILA AND TOWARD THE NORTHERN MOUNTAINS OF NM BY THIS EVENING. THIS FEATURE CAN BE SEEN ON VISIBLE SATELLITE IMAGERY...LIFTING NORTH NEAR THE CATRON/CIBOLA COUNTY LINE...ALTHOUGH IT IS NOT CURRENTLY INDUCING MUCH CONVECTION. BELIEVE THIS COULD STILL BE A PLAYER FOR THE EVENING WITH POTENTIAL FOR SOME MORE DESTABILIZATION OVER THE NEXT FEW HOURS. THIS WILL KEEP THE NORTH CENTRAL TO NORTHEASTERN ZONES FAVORED FOR PRECIPITATION. MUCH OF THE ENTIRE CENTRAL MOUNTAIN CHAIN HAS RECEIVED SOME STORMS...AND THUS IT IS PRIMED FOR FLOODING. WILL KEEP THE WATCH INTACT THROUGH 6 AM. BY DAWN THE UPPER LOW WILL BE IN UT...INCHING EASTWARD TOWARD CO. THIS WILL BEGIN INDUCING A SLOW DRYING TREND FROM WEST TO EAST OVER NM THROUGHOUT THE DAY...ULTIMATELY SHOVING THE HIGHEST PROBABILITIES FOR PRECIPITATION TO THE SOUTH CENTRAL MOUNTAINS AND THE LOWLANDS/PLAINS EAST OF THE CENTRAL MOUNTAIN CHAIN. HAVE STILL KEPT ISOLATED POPS IN FAR WESTERN ZONES...AND EVEN SOME SCATTERED POPS IN THE NORTHWEST TO NORTH CENTRAL ZONES WHERE PROXIMITY TO UPPER LOW WILL BRING BETTER FORCING ALOFT. TEMPERATURES WILL REBOUND A FEW DEGREES WITH LESS CLOUD COVER ON WEDNESDAY...BUT STILL SHY OF AVERAGE IN ALL BUT THE FAR EASTERN ZONES. THE UPPER LOW WILL BEGIN TO EVOLVE AND OPEN INTO A WAVE OVER EASTERN PARTS OF CO/NM BY THURSDAY WITH SLIGHTLY COOLER AIR AND SOME TRAILING MOISTURE/ENERGY FILLING IN OVER NORTHEAST NM. ELSEWHERE TEMPERATURES WILL BE FAIRLY COMPARABLE WITH LOWER CHANCES FOR A STRAY SHOWER OR STORM. WESTERLY WINDS ALOFT TURN MUCH LIGHTER INTO FRIDAY AS A NEW DOME OF HIGH PRESSURE BEGINS TO SWELL OVER THE BAJA. THE DRIER AIRMASS IN THE WESTERN HALF OF THE STATE WILL INHIBIT STORM DEVELOPMENT...BUT A MODEST SOUTHEASTERLY RETURN FLOW WILL KEEP AT LEAST ISOLATED STORMS POSSIBLE ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN FRIDAY. HIGH PRESSURE THEN TRIES TO BECOME BETTER ESTABLISHED OVER SOUTHERN PARTS OF NM WHILE TRYING TO BATTLE SOME WESTERLY FLOW TO THE NORTH. 52 && .FIRE WEATHER... HYBRID MONSOON SURGE ONGOING ACROSS THE FORECAST AREA. THIS MOISTURE SURGE AND SUBSEQUENT WETTING RAIN EVENT WILL CONTINUE THROUGH TONIGHT BEFORE BECOMING LESS PRONOUNCED ON WEDNESDAY. WETTING RAIN CHANCES WILL REMAIN ACROSS THE SOUTH/EAST WEDNESDAY BEFORE COVERAGE REALLY LOWERS ON FRIDAY. CONTINUED DRIER FOR THE WEEKEND WITH SOME ENHANCED BREEZES ON SUNDAY. DURING THE NEXT 12 TO 16 HOURS WIDESPREAD WETTING RAIN WILL IMPACT THE FORECAST AREA. SEVERAL BANDS OF RAIN WILL OCCUR AN PROVIDE LONGER DURATIONS OF RAINFALL. HUMIDITY VALUES WILL REMAIN ON THE HIGH SIDE THROUGH TONIGHT. RESIDUAL RAINFALL IS EXPECTED WED MORNING AS THE PACIFIC TROUGH OR LOW SLOWLY PUSHES EASTWARD. TWO AREAS SHOULD BE FAVORED ON WEDNESDAY AND THEY INCLUDE NORTHWEST/NORTH CENTRAL AREAS DUE TO THE UPPER LOW POSITION AND SOUTHERN AREAS DUE TO RESIDUAL MONSOONAL MOISTURE. THE REST OF THE FORECAST AREA WILL BE IMPACTED BY A MID LEVEL DRY SLOT AND SOME STABILITY THUS KEEPING RAIN CHANCES TO A MINIMUM. ADDITIONAL WETTING RAINFALL WILL AFFECT THE TWO PREVIOUSLY MENTIONED AREAS. SOME BREEZES WILL BE POSSIBLE...ESPECIALLY IF CLOUD COVER WERE TO BREAK DUE TO MODERATE WIND FLOW ALOFT. HIGH TEMPERATURES WILL BE A FEW DEGREES BELOW NORMAL AND HUMIDITY VALUES SHOULD BE NEAR SEASONABLE WITH A LOWERING TREND PRETTY MUCH AREAWIDE. MODELS ARE STILL IN CONSENSUS WITH THE UPPER LOW PUSHING EASTWARD OVER COLORADO ON THURSDAY. WRAP AROUND PRECIPITATION AND BACK DOOR INFLUENCES SHOULD IMPACT NORTH CENTRAL/NORTHEAST AREAS WHILE DRIER AND MORE STABLE AIR OVERTAKE THE REST OF THE AREA. MODELS STILL SHOW A MODERATE NORTHWEST FLOW ALOFT SO SOME NORTHWEST BREEZES SHOULD BE FELT ALONG A LINE FROM FARMINGTON TO CLINES CORNERS. LOWER DEWPOINTS WILL FILL IN AS THE NORTHWEST BREEZES TAKE HOLD. MODELS SEEM A LITTLE QUICK ON THEIR DEPICTION OF MUCH LOWER DEWPOINTS SO TRIED TO GO WITH SOME HIGHER GUIDANCE NUMBERS. EITHER WAY...HUMIDITY VALUES WILL LOWER SOME MORE ACROSS MOST AREAS. MODELS CONTINUE TO PAINT SOME LIGHT SHOWER ACTIVITY ACROSS THE NORTHERN END OF THE SANGRES ON FRIDAY. OTHERWISE CONTINUED DRYING ACROSS THE ENTIRE AREA. HUMIDITY VALUES SHOULD LOWER A BIT MORE ACROSS THE WEST AND SHOW LESS CHANGE ELSEWHERE. HIGH TEMPERATURES WILL BE NEAR NORMAL. HAINES VALUES SHOULD CREEP UP A LITTLE BUT STILL BE FAIRLY SEASONABLE. MODELS YESTERDAY SHOWED THE UPPER RIDGE BUILDING OVER THE SOUTHWEST AREA DURING THE WEEKEND BUT THEY NOW SEEM TO BE PROGRESSING ANOTHER PACIFIC TROUGH INTO THE WESTERN US QUICKER. ESPECIALLY FOR IMPACTS ON SUNDAY. THUS...RIDGING SHOULD IMPACT NORTHERN/CENTRAL NEW MEXICO ON SATURDAY AND COULD POSSIBLY GIVE WAY TO ANOTHER TROUGH ON SUNDAY. THIS SCENARIO WOULD CREATE A MINI BREAK DOWN OF THE UPPER RIDGE THUS SOME WIDESPREAD BREEZINESS. PRETTY CLASSIC FOR THIS TIME OF THE YEAR AS THIS PATTERN HAPPENS FAIRLY OFTEN LATE AUGUST/EARLY SEPTEMBER. THIS PATTERN TYPICALLY STARTS THE GRADUAL CHANGE IN SEASON THAT OCCURS IN SEPTEMBER. UNSURE ABOUT THE EARLIER HALF OF NEXT WEEK BUT SUSPECT THAT DRY CONDITIONS WOULD REMAIN ACROSS THE WEST AND MOST LIKELY CENTRAL AREAS. PERHAPS SOME RETURN FLOW MOISTURE FROM THE GULF ACROSS THE EAST AND PSEUDO DRYLINE. DURING THE SEASONAL TRANSITION PHASE...LONGER TERM MODELS BECOME A LITTLE LESS RELIABLE SO WILL BE INTERESTING TO WATCH MODEL TRENDS THE NEXT COUPLE OF WEEKS. 50 && .AVIATION... 18Z TAF CYCLE MESSY AND IMPACTFUL WEATHER PATTERN NEXT 16 TO 24 HRS. MAIN CHALLENGE HAS TO DO WITH WHEN/WHERE TO PLACE TS IMPACTS. DECIDED TO GO WITH SOME 2 TO 3 HR VCTS AT MOST OF THE TERMINAL SITES BUT CONFIDENCE IS MARGINAL. UPDATES LIKELY. IT IS HIGHLY LIKELY RA WILL IMPACT MOST IF NOT ALL OF THE TERMINAL SITES IN A LONG DURATION WAY. MTN TOP OBSCD IS ALSO VERY LIKELY. HEAVY TSRA WILL REDUCE VIS/CIGS DOWN TO MVFR CONDITIONS BUT JUST NOT CONFIDENT ENOUGH TO PLACE THAT IN TERMINAL FORECASTS AT THIS TIME...MAINLY DUE TO DURATION PERSPECTIVE. THERE IS A SMALL POSSIBILITY OF MVFR/IFR CIGS/VIS DEVELOPING POST FRONTAL PRECIP BAND ACROSS WESTERN IF NOT CENTRAL TERMINAL SITES LATE TONIGHT. MODELS ARE NOT VERY BULLISH FOR THAT POTENTIAL HOWEVER. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 55 81 53 83 / 60 20 20 5 DULCE........................... 47 76 44 77 / 70 30 20 10 CUBA............................ 51 76 50 76 / 90 30 20 10 GALLUP.......................... 51 79 50 80 / 60 10 10 5 EL MORRO........................ 49 73 49 75 / 60 20 20 10 GRANTS.......................... 53 77 51 78 / 70 20 20 10 QUEMADO......................... 52 76 51 76 / 60 20 20 10 GLENWOOD........................ 54 84 54 86 / 60 20 20 5 CHAMA........................... 42 70 41 72 / 90 30 20 20 LOS ALAMOS...................... 56 74 52 76 / 80 30 20 20 PECOS........................... 53 74 52 75 / 90 30 20 20 CERRO/QUESTA.................... 50 74 46 73 / 80 20 20 30 RED RIVER....................... 42 65 38 63 / 80 30 30 30 ANGEL FIRE...................... 44 71 36 71 / 90 30 20 30 TAOS............................ 50 76 44 76 / 80 20 20 20 MORA............................ 51 75 49 74 / 90 30 20 30 ESPANOLA........................ 55 80 51 82 / 80 20 20 20 SANTA FE........................ 56 76 54 77 / 80 20 20 20 SANTA FE AIRPORT................ 54 79 52 80 / 70 20 20 10 ALBUQUERQUE FOOTHILLS........... 59 81 59 82 / 60 20 20 10 ALBUQUERQUE HEIGHTS............. 61 83 61 84 / 60 20 20 10 ALBUQUERQUE VALLEY.............. 55 85 55 86 / 60 20 20 10 ALBUQUERQUE WEST MESA........... 57 85 56 86 / 60 20 20 10 LOS LUNAS....................... 60 84 57 85 / 60 20 20 10 RIO RANCHO...................... 62 84 59 85 / 60 20 20 10 SOCORRO......................... 62 87 61 87 / 60 20 30 5 SANDIA PARK/CEDAR CREST......... 55 80 54 78 / 80 30 20 20 TIJERAS......................... 58 80 57 80 / 70 30 20 10 MORIARTY/ESTANCIA............... 52 78 52 79 / 80 30 30 10 CLINES CORNERS.................. 55 76 54 77 / 80 50 40 20 GRAN QUIVIRA.................... 58 78 57 79 / 80 40 30 10 CARRIZOZO....................... 61 80 60 82 / 60 40 30 10 RUIDOSO......................... 56 74 52 76 / 60 60 50 20 CAPULIN......................... 54 79 50 76 / 80 20 30 40 RATON........................... 55 80 51 77 / 80 20 20 40 SPRINGER........................ 57 82 51 80 / 80 20 20 30 LAS VEGAS....................... 53 77 51 76 / 90 30 20 20 CLAYTON......................... 62 85 61 82 / 60 20 30 40 ROY............................. 59 80 57 79 / 70 20 30 30 CONCHAS......................... 65 88 63 87 / 50 30 30 20 SANTA ROSA...................... 64 85 61 86 / 60 50 40 20 TUCUMCARI....................... 65 90 63 90 / 50 40 30 20 CLOVIS.......................... 63 88 63 87 / 30 40 40 20 PORTALES........................ 64 89 65 88 / 30 40 40 20 FORT SUMNER..................... 65 87 63 88 / 50 50 40 20 ROSWELL......................... 68 88 67 92 / 30 40 40 20 PICACHO......................... 62 80 60 84 / 60 50 50 20 ELK............................. 60 77 59 79 / 60 60 50 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ501>527. && 52
Hazardous weather outlook, Aug 26, 5:49 AM MDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 AM MDT TUE AUG 26 2014 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 549 AM MDT TUE AUG 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT WITH SOME PRODUCING HEAVY RAIN AT RATES OVER 1 INCH PER HOUR. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY IN AND BELOW BURN SCARS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOME DRIER AIR WILL BEGIN TO PUSH INTO THE AREA FROM THE WEST ON WEDNESDAY...BUT THE CHANCE FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING MAY PERSIST SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 44
In the hours before
Special weather statement, Aug 26, 1:39 PM MDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
139 PM MDT TUE AUG 26 2014
NMZ539-540-262015-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
139 PM MDT TUE AUG 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN LINCOLN AND
WESTERN CHAVES COUNTIES THROUGH 215 PM MDT...
AT 139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF ELK...OR ABOUT 28 MILES EAST
OF CLOUDCROFT...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHERN LINCOLN AND EXTREME WESTERN CHAVES COUNTIES.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3298 10533 3316 10533 3327 10528 3316 10504
3293 10522
TIME...MOT...LOC 1939Z 208DEG 9KT 3305 10526
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 6:06 PM MDT | Areal Flood Advisory | ABQ | Torrance | 114 min |
| Aug 26, 12:42 AM MDT | Areal Flood Advisory | ABQ | Taos | 2 hr |
| Aug 26, 4:06 AM MDT | Flash Flood Watch | ABQ | 25 hr | |
| Aug 26, 11:55 AM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Aug 26, 12:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 85 min |
| Aug 26, 12:31 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 119 min |
| Aug 26, 1:12 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 26, 1:39 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Aug 26, 1:53 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Aug 26, 2:12 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 26, 2:29 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Aug 26, 3:08 PM MDT | Areal Flood Advisory | ABQ | Torrance | 112 min |
| Aug 26, 3:13 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 2 hr |
| Aug 26, 3:36 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 114 min |
| Aug 26, 4:11 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln | 2 hr |
| Aug 26, 4:42 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
Nearby
Areal Flood Advisories in New Mexico, 2014Every areal flood advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.